# SDR MASA200400425

- Difficulty date: July 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 7,137 hours, 6,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS INOP.  MX CONNECTED THE LIGHTS.  OPS CHECK GOOD.
